# SDR CAL960461

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16521
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 378-389
- Part time: 72,275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 2 INCH CRACK IN LONGERON 30 SPLICE AT STA 378 - STA 389.  THE SPLICE WAS REMOVED AND REPLACED IAW SRM 51-30-0.  (X)
